Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    7
  • views
    4380

ccw98

937 views

To follow up with my complaints about the side-effects: IT IS WORTH THE SUFFERING. My post-inflammatory hyperpigmentation is fading faster than ever, break outs clear up quickly, and my skin is looking much better! About the side-effects: after an allergic-type breakout on my arm, I use eczema lotion and its gone in two days. If I put on Augaphor lip treatment in the morning after a shower my lips stay fine for most of the day, and continuous moisturizing helps that and dry skin. Still yet to experience the sunburn sensitivity.

0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×